# SDR P5CA9600037

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INBOARD AFT CORNER OF LEFT HAND INBOARD ELEVATOR CRACKED.  REPAIRED IAW SRM 51-40-09.
